# SDR 2014FA0000605

- Difficulty date: October 16, 2014
- Submitted: October 16, 2014
- Operation: General aviation
- Aircraft: N127YT
- Make and model: Amtr RALLY3
- Aircraft serial: R30US0001
- Aircraft time: 197 hours
- System (JASC): 2720 · Rudder Control System
- Part: Tube
- Condition: Broken
- Location: Rudder Pedal
- Part time: 197 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI FOR TAKEOFF,  PILOT SIDE LEFT RUDDER PEDAL ASSEMBLY LOWER TUBING BROKE, PREVENTING USAGE OF LEFT BRAKE AND RUDDER CONTROL. THE TUBING BROKE AROUND THE WELD BUT THE WELD ITSELF DID NOT BREAK. PRIOR TO EVENT NO VISUAL INDICATION OF FAILURE. NO CRACKS OR OTHER INDICATIONS OF A PENDING TUBING FRACTURE.
